• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 13063
School of Physics
  Title:   Modified Partition Functions, Consistent Anomalies and Consistent Schwinger Terms
  Author(s):  A.A. Varshovi
  Status:   Published
  Journal: Int. J. Geom. Methods Mod. Phys.
  Vol.:  08
  Year:  2011
  Pages:   1747
  Supported by:  IPM
  Abstract:
A gauge invariant partition function is defined for gauge theories which leads to the standard quantization. It is shown that the descent equations and consequently the consistent anomalies and Schwinger terms can be extracted from this modified partition function naturally.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right